Show ratings & reviews for

1.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

The patch is much bigger than the Vivelle dot which would not be a problem if the patch stuck properly. It comes off in the shower or when I get sweaty, or for no reason at all. It also stuck to my underwear. it was itchy and when it did come off, it left my skin red from irritation. I found it completely unsatisfactory and now use the Minivelle with the manufacturer coupon for $30 per month.

Shared reviews and ratings

siren's child | 35-44 | On medication for less than 1 month | Patient
8/31/2016
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

This crap is awful. I'm a veteran and I was put on Vivelle Dot .05 after my complete hysterectomy. It worked but I still had hot flashes every few days so my doctor increased me to .1 estradiol. My pharmacy sent Alora .1. It's been a mess ever since. I'm having hot flashes numerous times a day. I'm emotional. The patch doesn't stick at all. If I sweat, it comes off. If I shower, it comes off. If I move, it comes off. I'm suppose to use 2 a week and I'm using 2 a day. I've called my doctor and told her to switch me back to Vivelle. If the VA can't do that, I'll pay for it out of pocket, even though I'm on disability. This stuff doesn't work at all.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for 1 to 6 months | Patient
8/24/2016
Condition: Vaginal Inflammation due to Loss of Hormone Stimulation
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Headaches, breast tenderness, night sweats, insomnia, nipple discharge, back ache, joint pain. This is one of the most worse experiences of my life. Insurance won't pay for many of the estrogen. I have Atrophic vaginitis. Can anybody tell me something else that works without the side effects? Need help!!!

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for 1 to less than 2 years | Patient
3/18/2016
Condition: "Change of Life" Signs
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on an estrogen patch for a few years now. Due to my insurance I have tried patches from many different makers and I have never had a problem until Alora which I have been using for one month. The patch is very large and not sticky enough so it comes of or wrinkles up a lot. I have had splitting headaches, my hot flashes have come back as has my insomnia and the nausea has been awful plus I have been crampy and exhausted again. Also the first day I change the patch I have blurry vision and dry eyes. Hands down the worst medication I have ever taken. Avoid it if you can.

Report this postFill 3Created with Sketch.
Stef | 45-54 | On medication for 2 to less than 5 years | Patient
3/17/2016
Condition: "Change of Life" Signs
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on patches for several years and have used them from many different makers. I have never had any of the problems Alora patches gave me. Headaches (severe) dry eyes, blurred vision, my hot flashes returned, I can't sleep well and the patches don't stick. These patches are complete garbage!

Report this postFill 3Created with Sketch.
France | 45-54 | Female | On medication for less than 1 month | Patient
11/25/2014
Condition: Low Estrogen After Operation to Remove Ovaries
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I had been using the Vivelle Dot for 15 years, and did just great with them with no side effects. My on going prescription ran out and so my Dr or his nurse calls in a prescription for Alora patches. My life turned upside down from using Alora patches. I started with severe headaches, feeling nauseated, my blood pressure sky rocketed, started feeling depressed, and my vision became blurry. I would not recommend this drug to any one!!!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More